Skip to main content

Research Repository

Advanced Search

Axially and radially quantized spin waves in thick permalloy nanodots

Zhou, X.; Kumar, D.; Maksymov, I.S.; Kostylev, M.; Adeyeye, A.O.

Authors

X. Zhou

D. Kumar

I.S. Maksymov

M. Kostylev



Citation

Zhou, X., Kumar, D., Maksymov, I., Kostylev, M., & Adeyeye, A. (2015). Axially and radially quantized spin waves in thick permalloy nanodots. Physical review B, 92(5), https://doi.org/10.1103/physrevb.92.054401

Journal Article Type Article
Publication Date 2015
Deposit Date Feb 15, 2020
Journal Physical Review B
Print ISSN 1098-0121
Electronic ISSN 1550-235X
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 92
Issue 5
DOI https://doi.org/10.1103/physrevb.92.054401